# SDR 2008UALA02641

- Difficulty date: May 6, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 44,234 hours, 6,644 cycles
- Engine: Pwa PW4090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND ON EXTERNAL SKIN OF BULK CARGO DOOR AT FWD LOWER CORNER.  MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGED AREA. ACCMP HFEC INSP FOR CRACK FREE CUTOUT. INSTALLED REPAIR DOUBLER.
